Choosing my first time meds.
May 13, 2009
What med. can I take that will not have the side affect of stomich distension.
Response from Dr. Young
Hello and thanks for your post.
Most of today's medications are very well tolerated by the vast majority of persons-- severe gastrointestinal side effects don't have to be the norm.
That said, it's more common for protease inhibitors to cause GI distress than the other classes of medications. So, if you're trying to construct a combination regimen, we would usually use two nukes (NRTIs) with a non-nuke (usually efavirenz); lately, encouraging early data suggests that NRTIs can be successfully combined with an integrase inhibitor (raltegravir) with excellent results and tolerability.
Hope this helps; write back any time.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Are Red Spots A Symptom Of AIDS?
- Dry Cough After Oral Sex On A Woman What Are The Chances Of HIV
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Muscle Ache After Masturbation Sign Of HIV AIDS
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- Swollen Lymph Glands After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.